# SDR SWAA2021110924748

- Difficulty date: September 29, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: R/H Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION.>>>>>VERTICAL FIN FWD R/H ATTACHMENT FITTING LUGS STA 1016 INNER BORE EVIDENCE OF PITTI CORROSION. ; / [01] REMOVED CORROSION ON VERTICAL FIN FWD R/H ATTACHMENT FITTING LUGS STA. 1016 PER REF. 737 SRM 51-10-02-0G-0; BY REAMING HOLE TO FINAL SIZE; 1.040;( ON FUSELAGE); [02] VERIFIED STEP 1.; [03] PREVIOUS HOLE SIZE ENTERED IN ERROR; ACTUAL FINAL HOLE SIZE IS 1.015'; CALIPER B/C #163379-A; DUE DATE 17JUL22; [04] PERFORMED AN HFEC HOLE PROBE INSPECTION OF THE BORES PER 737 NDT MANUAL PART 6; 51-00-00; PROCEDURE 16; USING 0.03 NOTCH CALIBRATION. NO CRACKS. [NORTEC 500D; B/C 172390; CALIB.DUE -7/22]; [05] PERFORMED EA 21-153-02990. REF FAULT TTG8Q006HQ4R).; [06] VERIFIED STEP 3; [07] VERIFIED STEP 5
